Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Durhamgeezer

Member
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Durhamgeezer

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I was prescribed this anti-biotic on January 26th, along with Duac and Differin (which are fine, and I will continue using them). After a couple of days, I noticed that my stools were becoming a bit reddish, but I put this down to the tablets also being red. After eight days I just felt bloated, and my "stools" were becoming runny, with lots of reddish liquid mixed in. I stopped taking them, contacted my GP, and he assured me it would stop after a few days. It didn't! Even though I was no long
  2. Yeah, I'm not going out, either! I looked okay-ish on Thursday (when I went to see my GP!). Since then two new spots have apeared, a large but shallow one below my lip, and one of those huge under-skin eruptions to the left of my nose (that'll become a pus filled monstrosity by Monday, just in time for work). They'll take weeks to heal up, and others are certain to appear in the mean-time. I don't feel like going out at all, so I won't. May sound like I'm feeling sorry for myself (well, I AM!)
  3. Well, I went to see my GP today, and mentioned Accutane straight away. He doesn't believe that it's likely that I will be prescribed it, but he's sorting out an appointment with a dermatologist anyway, so that I can get some expert advice. He mentioned the fact that it's toxic, and the side effects could well be worse than any benefits. I believe him 100%. We also discussed BP use, and he assured me that apart from redness and temporary flaking, it would never cause any permanent damage to my
  4. I'm trying to obtain a course of Accutane from the NHS (UK). A prescription costs £6.50 ($10?), but I don't know how much they put in a prescription! Anyway, I have to get referred to a dermatologist via my General Practitioner first, and my GP will probably find some excuse not to refer me. All this takes months to achieve. Depressing, isn't it?!
  5. Interesting...... I have an appoinment with my GP tomorrow (booked it in three weeks ago!), and it's only purpose is to ask to be referred to a dermatologist so that he can prescribe Accutane for me. That's how things work here in the UK. Now, is there a webpage that describes the positive effects of Accutane that I can print out and take with me to show my GP? He hasn't even mentioned this drug before! Minocycline did nothing for me, and effective as BP is, I'd prefer a the chance of a final
  6. Thanks for all the replies. Interesting reading. I'm definitely sticking with an electric shaver. All I need it for is a quick, five minute once over on a morning before I go to work. I don't like bristles. One thing I have sort of noticed (and it may be coincidence, because I keep forgetting to do it!) is that if I shave before washing my face (ie With the night's BP gel and moisturiser still on my face), it doesn't seem to be half as irritating as washing first and then shaving. That's prob
  7. No, I haven't used Acutane. Antibiotics, yes. Two years of Minocycline, ending this September (waste of time and money). I had "put up" with the acne (rosacea mostly, but there's definitely more to it than that!) until I finally went to see my GP. Is this the shaver you mean? http://www.argos.co.uk/static/Product/partNumber/4427366.htm £85 isn't too bad..... Not so sure about these additives, though.
  8. The regimin is definitely having a positive effect. I'm getting less blemishes than before, and my nose and forehead are a hell of a lot better (this could be down to the moisturiser, though. I'd never used it before the regimin, and I always used to get flaking skin which caused irritation), but then there's the shaving aspect..... 1) No way do I want to grow a beard, moustache, or any other facial hair. 2) I really cannot get away with traditional shaving implements (not even Mach 3, or what
  9. That's all very well, but surely the whole point of the regimin is to use large amounts of BP? According to the site creator, small amounts of BP are not effective.
  10. It's okay using it for a while, but no matter how much moisturiser I use, eventually my skin ((especially on my chin) starts feeling "tight" and small white flakes appear. That's when I have to stop using it for a while to allow my skin time to recover! I can never continually use BP, and therefore I cannot follow the regimin. Anyone else have this effect from using BP? If so, what do you do about it?
  11. Unfortunately, I don't have either of those products. I suppose I'll just have to try and ignore it. It's horrible when they become yellow/white, though, because I always feel that people I'm talking to are staring at it (and thinking, "Phew, that's awful!"). Why,God, Why? Assuming he/she exists, of course. Which I very much doubt.......
  12. Last week it was a yellowhead on my upper lip, now this! This one is all red, inflamed and painful to the touch. Will it turn into a yellowhead (or whitehead or whatever), or stay red? Any way to kill it off quickly? I don't want to use BP so close to my mouth, and I'm not sure whether it would do any good anyway.
  13. Surely before you start any sort of treatmant, you should know what constitutes each level of severity? I've Googled them, and I still can't decide which category I belong to! I could be wasting my time using this regimin. I may be better off just making an appointment with my GP and demanding a course of Accutane (this is the UK. You have to make a fuss, or you get nothing!).
  14. I took it for two years solid. It helped at first, but gradually stopped doing anything. I just kept on going for repeat prescriptions, though, more from despair than anything else. I eventually packed it in, and I'm where I was before I started taking it (ie A mess!). I'm trying this regimin now, but I don't hold out much hope of success.
×